# SDR AALA201804049041

- Difficulty date: April 2, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Aircraft: N108NN
- Make and model: Airbus A321-231
- Aircraft serial: 5946
- Aircraft time: 15,369 hours, 3,159 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 820133000001
- Part serial: 131134120
- Condition: Sparks
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

GALLEY OVEN NR 3 HAD SMOKE AND SPARKS. CIRCUIT BREAKER TRIPPED. REPLACED THE OVEN PER AMM 25-35-19.
